bg | en 
Series on BIOMECHANICS   ISSN 1313-2458
Array ( [session_started] => 1716908392 [LANGUAGE] => EN [LEPTON_SESSION] => 1 )
Help
 
Register

Login:


Forgot Details? Sign-up


SCImago Journal & Country Rank

Generalized mathematical model and identification of tumor process at virus hepatitis B
I. Edissonov, S. Ranchev
Abstract: Generalized mathematical model of the tumor process is proposed in the form of nonlinear system of ordinary differential equations with kinetic variables. Parametrical identification of this model is carried out by using experimental clinical data for virus hepatitis B. As a result, the numerical values of the model parameters are determined. It is shown that the experimental clinical data are maximal near the theoretical results, obtained by the parametrical identification.

Series on Biomechanics, Vol.31, No.1 (2017), 39-44
Keywords: Dynamics of immunological systems; kinetic variables; parametrical identification; tumor therapy
Date published: 2017-06-19
(Price of one pdf file: 39.00 BGN/20.00 EUR)